I know we are all diffrent, but most people say that lexapro has made them gain wt. I have not gained any wt since being on lexapro, I have lost wt. But it could be something other than the lexapro causing the wt loss, Im not saying it is the lexapro, it just makes me wonder whats wrong with me. I don't want to gain wt, thats the last thing I need. Just saying. Von
Lexapro and wt gain?
- 17 Jun 2011 by Anonymous
- 27 April 2012
at a point in time I was on Lexapro for a short time I really did not notice a change in weight in fact I was on the thin side but you know I think depression or panic can effect weight gain or weight loss along with the other things (as you said we are also different) depression and panic do one of two things you either can gain weight (sometimes a lot) or the individual will be thin (sometimes very thin) I don't know that I've helped other than to tell you what my experience with this has been, if you can be at a stable weight and not loose too much weight + and being at a healthy weight is important. take care, Caringsonbj (Billy)
Have you been on antibiotics recently? I don't know if tis the antiB's or the pneumonia, but I have no appetite at all.
Could that be it? Be careful, you don't want to become too thin.
I swear, gaining weight for some people is just as difficult as losing it.
Best wishes my friend,
Hello Vonnie. Sweetlemon, Billy memetwo. Hope that you are all doiung well. Well, Vonnie, I was on lexapro, and no weight gain. Nada... zilch. ha! Theres a new question posted where I've written a few words... I know, I'm a chatter box to say the least. The question posted asks about meds in regards to anxiety along with depression. I mentioned in a comment to Laurie, how interesting it might be, just to have a question posted, in regards to our different medications, past and present, how they effect us in our daily lives. You know, waking, driving, working, weight gain, moods, the sky is the limit. The partcipation, and the camraderie, we could learn have laughs, shed a tear... I know, yaping away here, my trade mark! ha. Thinking out loud, what we can drink, can't drink alcohol, for you allowed for her no. Well, I'm working on my last cup of joe.
Its hot as you know what here (the dickens) in carolina, Billy I offered you a cup of tea in the other question, but theres still some earl gray here, if you like. And sweetlemon, there chase & sanborn (instant) no more beans left. Vonnie, appreciate you brinking the sweets ( Mary loves the doughnuts) but only the one mind you. memetwo, you're welcome to sit with the rest of us, theres a rocker thats empty, and fresh homemade lemonade if you do not care for coffee. Enjoyed the company, its always a pleasure as we discuss the problems and issues of... the day! best to us one and all. (almost sounds like Tiny you know who) more... java please sir.
Don't worry, losing some weight when starting an anti-depressant is common. The same thing happened to me when I started lexapro. As long as it isn't a huge amount, like over ten pounds, you should be fine. My psychologist stated that the pounds I lost when starting lexapro could be "depression pounds", or weight that I gained because I was unhappy and had great anxiety. This is just a theory, but it seems to make sense that if you feel better mentally your body will follow.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2009 • 1 answer
Posted 13 Aug 2011 • 1 answer
Posted 4 Apr 2016 • 3 answers
Posted 2 Apr 2017 • 2 answers
Posted 20 Sep 2017 • 2 answers